A superdad & superson, a team that needs your help

Discussion in 'General Health & Wellness' started by superdad, Sep 3, 2003.

  1. superdad

    superdad New Member

    I had an abnormal ct-scan last December, the radiologist report states;"Thickened bowel loop on left side of uncertain etiology, lymphoma can not be excluded, further evaluation suggested. Degenerative changes in the spine, gastric wall also thickened". I have excellent health insurance that so far has been a useless tool in my efforts to obtain a diagnosis and course of treatment. For nearly a year and a half I have had sever abdominal pain and distention. In February for the first time I witnessed a small amount of blood and tissue in my stool. It is worse now. I have a fist full of notarized statements that prove my message text to be the truth. I used to rarely get sick. Early last year my lymph nodes began to swell under my arms and in my inguinal area. My stamina diminished as well. In December I had strep so bad that I was spitting small pieces of throat skin, I didn't know what it was until I unfolded a piece and looked in my mouth with a mirror and light. I'd never seen my throat in such bad shape, I could see spots on my tonsils where the skin was missing. To this day my throat is still sore. When my abdomen hurts I have passed both occult and red blood along with thin pieces of tissue. Some of this tissue has tiny black dots on it. Afer this happens my stool will turn green for days while I rest. Occasionally I get spontaneous cutaneous eruptions, generally on my hands. A clear fluid weeps out often with a dark dust in it. I get bumps on top of the blood vessles on my hands, wrist, ankles, and feet that resemble mosquito bites. My forearms are narrowing. I've lost fat and muscle in these same areas. I have irregular patterns on my back, torso, and under my arms. Often I look pale. My left foot has developed brown areas that look like freckles. I have a knot on the back of my left leg just below the knee. I have 3 other ones on the bottom of my feet. My long bones have been hurting for 6 months. I used to have a nice beard, half of it has fallen out so now I shave. I've had a couple of red areas on my palms and one larger on the back of my head since January. Six months ago I began having sever headaches in the back of my head. I'm 40 now and this is the first year that I have ever had headaches @ the back of my head. Three months ago I began having difficulty swallowing. If I don't hold my head up high enough when I swallow my throat drags on something in my neck. This is what I'm up against, since December every doctor I see just blows me off after pulling my medical record file. I'm not lying I think I'm dying. My friends, customers, and son say I'm being denied medical treatment in an effort to avoid a law suit and I think they are right. On Dec. 18 I believe I had a systemic inflammatory response that was misdiagnosed as a possible abdominal anurism. During the several months leading up to that day I had been getting some really large fluid collections on my chest and legs. On the afternoon of that day I began to notice my arms, legs ,and face were turning pale as never before, at the same time my chest and abdomen were swelling while turning warm and rather red. Soon I had no room to breath, and began asking Jesus to help me. A police officer named Ed Harrison called 911 for me. The emt thought I had an abdominal anurism and called med-link. It was dispatched w/instructions to proceed to a landing zone. On the way to the LZ the dispatcher called back and said the chopper was down for maintenance, and I would have to be driven in. I was later told a differant story. The ems report says something altogeter different once again. It states" med-link contacted but grounded due to fog". That is yet another complete untruth. Easily obtainable weather documentation states there was in fact no fog that day in Beaumont, TX.. Just this past Thursday I tried another doctor, he would not allow me to show him my knots, he would not examine me, or look at the tissue that I had with me. He told me that he had complete confidence in the doctors that had seen me previously. He also said" If your symptoms are true then why arn't you dead? Perhaps you should seek psychological treatment". I find this statement completely disgusting and this vapor of a man a wholly vaccum vessle containing only a pure contraindicate to the noble profession of which he is a part of. I would also like to share with you the following information. On January 10th I was hit with 25mg of demorol while I was wearing a NO DEMOROL WRISTBAND. I had told the Dr. 4 days earlier that I had almost died when givin this drug previously. Ever medical record of mine since my hernia operation almost 10 years ago list this allergic reaction. He also gave me 25mg of phenergan which is a phenothiazine derivative that should never be givin with a contrast agent such as Omnipaque. You guessed it, I was then givin 100 units of Omnipaque, while lying flat on my back w/o a pillow to elevate my head which is yet another seriously dangerous thing to do. Then add to this 200mg of fentanyl, 5mg of versed and one at the time medically illiterate patient with a systemic strep infection and you have the nessesary components for a potential patient death that would resemble the syndrome of acute narcotic overdose. This info comes from my PDR not an overactive imagination. It is also of significant relevance that I have recently discovered that my urine produces the Bence Jones Reaction, by definition this is the first tumor marker{substance made by the body}for a malignancy of plasma cells{white blood cells}such as multiple myeloma, macroglobulinemia, osteogenic sarcoma, cryoglobilinemia, some LYMPHOMAS, and some leukemias. I own a fine microscope, a true dr.'s instrument. My friends and I have been using it to distinguish similarities and differances between our blood. We have noticed a reduction of my red blood cells while @ the same time observing an increase in my white blood cells. Furthermore many of the white blood cells are larger than my friends and my red blood cells tend to group in a rouleaux pattern. This is indicative of a plasmacytoma such as multiple myeloma. My PDR states any iodine containing contrast agent such as omnipaque should never be givin to anyone with multiple myeloma. I have been injected w/omnipaque a minimum of 6 times since December 18th. I am not a proponent of fiction. I am known for my honesty and ambition but most of all I am known for the love that I possess for my son Jacob. I would now like to take this opportunity to publicly acknowledge and personally thank Jesus Christ for everything that he has done for me. Jesus, you are my General Practioner, the Origional, Real, and Omnipotent Healer. I would revisit and endure all of the pure Hell that my life has been for the past 18 months for the positive end result which I know you will provide when appropriate. I am scared and I need help for my wonderful son's sake. I have my ct-scans, documents, and pictures on disc. Please help us. Mark, aka Superdad, thanx everyone.
    [This Message was Edited on 09/03/2003]
    [This Message was Edited on 09/03/2003]
  2. losing my mind

    losing my mind New Member

    hi superdad,

    i know i relpied to your post in the cancer room but i had some other thoughts. has anyone condsidered lyme disease or some kind of bite? and if youre in TX can you go to md anderson and see someone there? i know Jesus is carrying you through, just sometimes its hard to focus through the pain and frustration. im praying for you and your son ,and if you havent posted this on the worship board i suggest you do- theres alot of prayer warriors there.

    losing my mind
  3. superdad

    superdad New Member

    Dear Losing my mind, I think you have wonderful suggestion. I will do just that. thank you again. superdad